Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Some bounds for the knot Floer $\tau$–invariant of satellite knots

Lawrence P Roberts

Algebraic & Geometric Topology 12 (2012) 449–467
Abstract

This paper uses four dimensional handlebody theory to compute upper and lower bounds for the Heegaard Floer τ–invariant of almost all satellite knots in terms of the τ–invariants of the pattern and the companion.

Keywords
$\tau$–invariant, satellite knots, Heegaard Floer homology
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57R58
References
Publication
Received: 31 March 2010
Revised: 24 February 2011
Accepted: 22 November 2011
Published: 20 March 2012
Authors
Lawrence P Roberts
Department of Mathematics
University of Alabama
Box 870350
Tuscaloosa AL 35487-0350
USA
http://www.bama.ua.edu/~lproberts